Am thinking about taking a loratab to help with my stomach.( it has been really feeling shitty) but I dont wanna make the W/Ds last longer. Do you thnk it would?
I personally think you are playinng with fire if you take a lortab. Not a good idea. You are right at the place where the withdrawals are going to peak and subside so hang in there. You can do this without taking any opiates. You don't want to re establish the cravings or increase any temptation to use again. Please don't do it.
Best wishes and keep posting,
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Apr 2010 • 3 answers
Posted 27 May 2010 • 1 answer
Posted 23 Apr 2011 • 4 answers
Posted 4 Jun 2011 • 6 answers
Posted 14 Oct 2011 • 2 answers